# SDR AALA201508139003

- Difficulty date: August 12, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 47,733 hours, 22,109 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Defective
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE IN AFT GALLEY.  FIRE DEPARTMENT PERSONNEL CONFIRMED SMOKE WAS VISIBLE IN THE GALLEY, BUT THERE WERE NO FLAMES.  ACCOMPLISHED THE CABIN AIR QUALITY TROUBLESHOOTING, INSPECTED ALL ITEMS RELATED TO REAR GALLEY & LAVATORIES.  REPLACED DISCREPANT AFT GALLEY COFFEEMAKER.
